[Exacerbation of pseudoparalytic myasthenia gravis following azithromycin (Zithromax)].

@article{Cadisch1996ExacerbationOP,
  title={[Exacerbation of pseudoparalytic myasthenia gravis following azithromycin (Zithromax)].},
  author={R Cadisch and Elisabeth E. Streit and K. -U. Hartmann},
  journal={Schweizerische medizinische Wochenschrift},
  year={1996},
  volume={126 8},
  pages={308-10}
}
We report the case of a 25-year-old female patient with severe aggravation of myasthenia gravis due to azithromycin which was prescribed for an influenza syndrome. One hour after the intake of 500 mg azithromycin the patient developed weakness of the legs and respiratory distress due to respiratory muscle failure. She was hospitalized in a comatose state and required intubation and mechanical ventilation for six days. Acute worsening of myasthenia gravis was observed in this patient in 1986… CONTINUE READING